Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences


In the present paper we consider self-adjoint 4x4 operator matrices A. For some special cases the alternative formulas for the calculating the quartic numerical range of 4x4 operator matrices A are derived. Using the obtained alternative formula for the quartic numerical range of A we estimate the lower and upper bound of A.

First Page


Last Page



1. Tretter C. Spectral theory of block operator matrices and applications. Imperial College Press, 2008.

2. Hübner M., Spohn H. Spectral properties of the spin-boson Hamiltonian. Ann. Inst. Henri Poincaré, 62:3, 289-323 (1995).

3. Spohn H. Ground states of the spin-boson Hamiltonian. Communications in mathematical physics, 123, 277-304 (1989).

4. Minlos R.A., Spohn H. The three-body problem in radioactive decay: the case of one atom and at most two photons. Topics in Statistical and Theoretical Physics. Amer. Math. Soc. Transl., Ser. 2, 177, AMS, Providence, RI, 159-193 (1996).

5. Zhukov Yu., Minlos R. Spectrum and scattering in a "spin-boson" model with not more than three photons. Theoretical and Mathematical Physics, 103:1, 398-411 (1995).

6. Rasulov T.Kh. Branches of the essential spectrum of the lattice spin-boson model with at most two photons. Theoretical and Mathematical Physics, 186:2, 251-267 (2016).

7. Muminov M., Neidhardt H., Rasulov T. On the spectrum of the lattice spin-boson Hamiltonian for any coupling: 1D case. Journal of Mathematical Physics, 56 (2015), 053507.

8. Rasulov T., Dilmurodov E. Investigations of the numerical range of a operator matrix. J. Samara State Tech. Univ., Ser. Phys. and Math. Sci. 35:2, 50-63 (2014).

9. Rasulov T., Dilmurodov E. Estimates for quadratic numerical range of a operator matrix. Uzbek Mathematical Journal, no. 1, 64-74 (2015).

10. Rasulov T., Tretter C. Spectral inclusion for diagonally dominant unbounded block operator matrices. Rocky Mountain Journal of Mathematics, No. 1, 279-324 (2018).

11. Toeplitz O. Das algebraische Analogon zu einem Satze von Fejer. Mathematische Zeitschrift, 2 (1-2), 187-197 (1918).

12. Hausdorff F. Der Wertvorrat einer Bilinearform. Mathematische Zeitschrift, 3:1, 314-316 (1919).

13. Wintner A. Zur Theorie der beschrankten Bilinearformen. Mathematische Zeitschrift, 30:1 228-281 (1929).

14. Langer H., Tretter C. Spectral decomposition of some nonselfadjoint block operator matrices. Journal of Operator Theory, 39:2, 339-359 (1998).

15. Kato T. Perturbation theory for linear operators. Classics in Mathematics. Springer, Berlin, 1995. Reprint of the 1980 edition.

16. Latipov H., Rasulov T. Quartic numerical range of a tridiagonal 4x4 self-adjoint operator matrices. Uzbek Mathematical Journal, 66:4, 53-60 (2022).

Included in

Analysis Commons



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.